Help from the yaba effect

by Saif
(Bangladesh)

Hi, I already give up taking yaba. I took it almost 2 years and continuously 2 to 3 months, but now i have a serious problem. I am doubting most of my loving friends and family. Mostly I am doubting my girlfriend badly, but she is a very good lady i know. I am doubting her without any reason and become very angry within a short time.

Many, many false questions are coming into my mind and i am doubting. Almost all day long i am thinking of her and doubting her. Please tell me what i need to do to reduce my doubting and reduce my anger. Please give me a solution.

Comments for Help from the yaba effect

Click here to add your own comments

Yaba and meth OFTEN cause increased paranoia.
by: Debbie Wicker

Dear Saif,

Yaba that we know as meth or methamphetamine, cause psychotic symptoms that often persist even once you stop using yaba. Bad mental health effects from meth usage can last up to a year after a person stops using.

Please consider going to a doctor for support while you continue to stop taking yaba. A psychiatrist should be able to help you to mange the negative effects of yaba on your brain and allow your brain to get back to normal offer the next few months.


Debbie

Click here to add your own comments

Do you have a question or story? It's easy to ask your question or submit your story. How? Simply click here to return to Drug Addiction Solution.

and Finally Remember:

"Ask and it will be given to you; seek and you will find; knock and the door will be opened to you. For everyone who asks receives; he who seeks finds; and to him who knocks, the door will be opened."
- Matthew 7:7-8


Subscribe to our Drug-Addiction-Support.org weekly email:

Recent Articles

  1. How long does the pain last from opiate withdrawal?

    Sep 19, 18 09:23 AM

    I'm 43 year old father of three. I started abusing oxy, perks and heroin, well just about anything for awhile. I have been doing it daily for three years

    Read More

  2. Why is it so HARD to get methadone?

    Sep 18, 18 11:16 AM

    I'm also looking for answers as to why it's so hard to find a doctor who prescribes methadone for addiction treatment. Apparently if you don't have money,

    Read More

  3. My ex has been abusing hydrocodone?

    Sep 17, 18 09:33 AM

    My ex has been abusing Hydrocodone for some time, besides the obvious behavioral symptoms, his face is now really puffy-- I have not seen him in 2 years

    Read More

Follow on Twitter or Google+